On the extent of re-entitlement effects in unemployment compensation

Ortega, Javier and Rioux, Laurence (2010) On the extent of re-entitlement effects in unemployment compensation. Labour Economics, 17(2), pp. 368-382. ISSN (print) 0927-5371

Full text available as:
[img]
Preview
Text
Ortega-J-42940-AAM.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (499kB) | Preview
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017)
Depositing User: Javier Ortega Diego
Date Deposited: 01 May 2019 13:21
Last Modified: 01 May 2019 13:24
DOI: https://doi.org/10.1016/j.labeco.2009.11.007
URI: http://eprints.kingston.ac.uk/id/eprint/42940

Actions (Repository Editors)

Item Control Page Item Control Page